Chapter

Drug–Drug Interactions: AEDs

Derek J. Chong

in Epilepsy

Published on behalf of Oxford University Press

Published in print December 2010 | ISBN: 9780199743506
Published online April 2013 | e-ISBN: 9780199322794 | DOI: http://dx.doi.org/10.1093/med/9780199743506.003.0017

Series: What Do I Do Now

Drug–Drug Interactions: AEDs

Show Summary Details

Preview

Many AEDs have effects on each other due to changes in liver enzymes and protein binding, particularly those of the older generation. Pharmacodynamic effects, including interactions at the level of the receptor, can be important in neurotoxic side effects and may play a role in polytherapy efficacy as well.

Chapter.  1104 words. 

Subjects: Neurology

Full text: subscription required

How to subscribe Recommend to my Librarian

Buy this work at Oxford University Press »

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.